# SDR IPXA2021110175502

- Difficulty date: November 1, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 28,128 hours, 18,954 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: 175N300112
- Part serial: NA
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3RH VERT STAB RIB #1 CHORD FWD END HAS A CRACK.REPAIRED PER UPS EO B757-5530-82018-A AND VT MAE EA 757-5530-27-A2732 REV -
